# SDR R7MR34258

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 900C3010004109
- Part serial: 0637150084
- Condition: Inoperative
- Location: Main Rotor Trim
- Part time: 166 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM ACTUATOR ASSEMBLY, UNIT INOPERATIVE.  OPERATES IN ONE DIRECTION ONLY.  REPLACED WITH NEW, CORRECTED PROBLEM. (K)
